# SDR 98ZZZX3965

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Diaphragm
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - REF W/C 7030, NLG DIAPHRAGM AT ATTACHMENT POINT OF NLG RAM HAS BEEN FOUND CRACKED AT 6 O'CLOCK POSITION.  CRACK EXTENDS DOWNWARD FROM AND INTO THE PIN HOLE .125 INCH.  REPORTED TO AVRO/BAE RDO AND AWAITING FOR REPAIR ACTION.  REPAIRED NLG DIAPHRAGM (LT) IAW AVRO FAX DJH/RJ0683-98 ISSUE 2.
